# SDR UALA2009062401795

- Difficulty date: June 24, 2009
- Submitted: June 28, 2009
- Operation: Air carrier
- Aircraft: N815UA
- Make and model: Airbus A319-131
- Aircraft serial: 867
- Aircraft time: 37,175 hours, 14,230 cycles
- Engine: Iae V2522A5
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Electrical Box
- Part number: 12612701
- Part serial: 306413
- Condition: Shorted
- Location: Seat 23 Def
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTS, PASSENGERS SAW AND DETECTED SMOKE IN THE MID AND AFT CABIN COMING FROM FLOOR LEVEL WITH BURNING ODOR IN AFT CABIN.  SEAT AUDIO 23DEF INOP DUE TO SEAT ELECTRONIC BOX SHORTING AND INTERNALLY MELTING.
